Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/5123
Title: Global behavior of epidemic transmission on heterogeneous networks via two distinct routes
Authors: Zhang, H
Small, M
Fu, X
Keywords: Diseases
Numerical analysis
Epidemic spreading
Issue Date: 1-May-2008
Publisher: BioMed Central Ltd.
Source: Nonlinear biomedical physics, 1 May 2008, v. 2, 2, p. 1-7 How to cite?
Journal: Nonlinear biomedical physics 
Abstract: In the study of epidemic spreading two natural questions are: whether the spreading of epidemics on heterogenous networks have multiple routes, and whether the spreading of an epidemic is a local or global behavior? In this paper, we answer the above two questions by studying the SIS model on heterogenous networks, and give the global conditions for the endemic state when two distinct routes with uniform rate of infection are considered. The analytical results are also verified by numerical simulations.
URI: http://hdl.handle.net/10397/5123
ISSN: 1753-4631
DOI: 10.1186/1753-4631-2-2
Rights: © 2008 Zhang et al; licensee BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Zhang_Global_behavior_epidemic.pdf245.28 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Citations as of Jun 2, 2016

Page view(s)

233
Last Week
0
Last month
Checked on Sep 18, 2016

Download(s)

67
Checked on Sep 18, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.